MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04528778001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for three patient samples tested with creatinine plus ver.2 on a cobas c 111 analyzer.The first sample initially resulted in a creatinine value of 1.05 mg/dl and it repeated as 0.69 mg/dl.The second sample initially resulted in a creatinine value of 1.14 mg/dl and 0.86 mg/dl on (b)(6) 2026.The customer cleaned the probe, performed washing maintenance, and changed the water.The customer then repeated the sample again, resulting in creatinine values of 1.07 mg/dl and 0.82 mg/dl.The sample was repeated on a fuji dry-chem xn700 analyzer, resulting in a creatinine value of 0.61 mg/dl.The third sample initially resulted in a creatinine value of 1.42 mg/dl and 1.09 mg/dl on (b)(6) 2026.The customer cleaned the probe, performed washing maintenance, and changed the water.The customer then repeated the sample again, resulting in creatinine values of 1.18 mg/dl and 1.01 mg/dl.The sample was repeated on a fuji dry-chem xn700 analyzer, resulting in a creatinine value of 0.86 mg/dl.
 
Additional Manufacturer Narrative
The serial number of the c 111 analyzer is (b)(6).The investigation is ongoing.Medwatch field e1 initial reporter establishment name - (b)(6).

Brand Name
COBAS C 111 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key25003154
Report Number1823260-2026-01657
Device Sequence Number15905958
Product Code JJE
UDI-Device Identifier04015630927036
UDI-Public04015630927036
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K063744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2026
Device Catalogue Number04528778001
Device Lot Number91676101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown